# SDR YENA2024081901124

- Difficulty date: August 17, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N947JB
- Make and model: Airbus A321-231
- Aircraft serial: 06448
- Aircraft time: 39,903 hours, 7,791 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#274, AUA-BOS. 'DURING TAKE OFF  AND FIRST 5000 FT OF CLIMB, MODERATE CHEMICAL/DIRTY SOCKS SMELL. BOTH PILOTS/AND 1 INFLIGHT CONFIRMED ODOR. DISSIPATED DURING CLIMB. ODOR REPAIRED DURING DESCENT THOUGH 1200 FT DISSIPATED AFTER LANDING; DURING TAKE OFF  AND FIRST 5000 FT OF CLIMB, MODARATE CHEMICAL/DIRTY SOCKS SMELL. BOTH PILOTS/AND 1 INFLIGHT COMFORMED ODOR. DISSIPATED DURING CLIMB. ODOR REAPAIRED DURING DESCENT THOUGH 1200 FT DISSIPATED AFTER LANDING.'
